| Model Number |
MMT-523NAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit received with detached/missing end cap.Unable to perform any test due to detached/missing end cap.
Event or Problem Description
The customer's parent reported via phone call that their daughter's insulin pump was broken.The customer fell and landed on the device.The bottom of the insulin pump came off as well as the wires and the battery.The customer¿s blood glucose level was unknown.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump was returned for analysis.